# SDR CALA2023061601879

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 143T50194
- Condition: Corroded
- Location: Sta 550
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7025 FWD CGO COMPT STA 550 TR PDU LH MOUNT NUT SUPPORT BEAM FOUND CORROSION TRANSFER REF HXWO 1858966 AND ORIGINATED BY EMP V896510 FWD CARGO COMPT STA544-566 RBL25 AND RBL33.08 SUPPORT WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V896375 BEAM REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 ATTACH MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 14 ACCOMPLISHED RII INSPECTED BY HX169509 ADD EMP:V898550
